IJPAM: Volume 50, No. 2 (2009)

THE ELLIPSOIDAL ESTIMATES OF REACHABLE SETS
OF IMPULSIVE UNCERTAIN SYSTEMS WITH
COMBINED CONTROLS

Oksana G. Vzdornova
Institute of Mathematics and Mechanics
Ural Branch of Russian Academy of Sciences
16, S. Kovalevskaya Str., GSP-384, Ekaterinburg, 620219, RUSSIA
e-mail: [email protected]


Abstract.The present paper is devoted to the state estimation problem for impulsive control systems described by linear differential equations with combined control and with uncertain initial state.

Received: August 14, 2008

AMS Subject Classification: 93B03, 93C05, 93C41

Key Words and Phrases: impulsive control, reachable sets, estimation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2